# SDR SWAA2012052904376

- Difficulty date: May 21, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 50,467 hours, 40,292 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 6552894
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 540, BETWEEN BL 0 TO LBL 24.5.  REMOVED AND REPLACED STIFFENER IAW SRM AND DWG.
